# SDR DALA1035259855

- Difficulty date: November 21, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO COMPARTMENT STA 908, LT FLOOR SUPPORT CRACKED.  REMOVED, REPAIRED AND REINSTALLED FLOOR SUPPORT IAW SRM 51-30-2 AND 51-30-5.
